# SDR SWIA202161362

- Difficulty date: June 16, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON FRAME @ FS 333.00 BETWEEN STRINGERS 26R & 27     (C-CHECK RO 9/27/2021)    REPAIRED FRAME FS333 FROM STGR 26R-STR 27. REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01,DWG SH670-32420 REV E,CRJ700 SRM 53-00-06-201-006-A01 LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
